# SDR DL76L090026

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 77,470 hours, 11,459 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU5
- Condition: Unserviceable
- Location: Lt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON ENGINE START L AUX PITOT ILLUMINATED.  REMOVED AND REPLACED LT AUX PITOT PROBE PER AMM.  PERFORMED PITOT LEAK CHECK, OPS CHECK PER AMM, CHECKS NORMAL.
